# SDR UPS01637378

- Difficulty date: December 22, 2001
- Submitted: December 24, 2001
- Operation: Air carrier
- Aircraft: N332UP
- Make and model: Boeing 767-34AF
- System (JASC): 7932 · Engine Oil Quantity
- Part: Indicator
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:ETOP ATB- LT ENG OIL QTY DECREASED TO 7 QTS.  PERFORMED FIM 79-11-00 PAGE 110, DRAINED AND SERVICED OIL PER FIM DUE TO QTY INDICATION.
